MathSciNet Relay Station
MathSciNet bibliographic data
MR1052086 (91h:65159) 65N22 (65N55)
Bramble, James H.; Pasciak, Joseph E.; Xu, Jinchao The analysis of multigrid algorithms with nonnested spaces or noninherited quadratic forms. Math. Comp. 56 (1991), no. 193, 1–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement